MAUDE Adverse Event Report: WESTMED LLC ATELLICA® VTR SYRINGES; 3ML VENTED LUER SLIP SYRINGE, (~50IU)16.7IU/ML BALANCED HEPARIN, VENTED TIP CAP

WESTMED LLC ATELLICA® VTR SYRINGES; 3ML VENTED LUER SLIP SYRINGE, (~50IU)16.7IU/ML BALANCED HEPARIN, VENTED TIP CAP
Model Number 11561344
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All information reasonably known as of 22 aug 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.
 
Event or Problem Description
Blood is coming out of the syringe when removing air bubbles.
 
Event or Problem Description
Blood is coming out of the syringe when removing air bubbles.
 
Additional Manufacturer Narrative
All information reasonably known as of 22 aug 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.The complaint of "blood is coming out of the syringe when removing air bubbles" regarding part 11561344 was confirmed.The root cause could possibly be a result of no cmc material in vent filter.A risk assessment was performed, and the ultimate risk was determined to be medium which does require reporting to the capa review board.There have been 0 other complaints regarding the same part and a similar issue within the 24 months preceding the reporting of this issue.A resolution letter was sent to the customer.Complaints will continue to be monitored for possible trends.

Brand Name
ATELLICA® VTR SYRINGES
Common Device Name
3ML VENTED LUER SLIP SYRINGE, (~50IU)16.7IU/ML BALANCED HEPARIN, VENTED TIP CAP
Manufacturer (Section D)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer (Section G)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key20041059
Report Number2028807-2024-00029
Device Sequence Number18136951
Product Code CBT
UDI-Device Identifier00709078013362
UDI-Public(01)00709078013362(10)051122N50
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K822786
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 09/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11561344
Device Catalogue NumberN/A
Device Lot Number051122N50
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Supplement Date Received by Manufacturer07/23/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown